# SDR SWAA2024090621606

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB BS500D RBL25 WL157. MARKED<[01] VERIFIED STEP 3 IN PARTIAL.;[02] REMOVED AND REPLACED SIDEWALL SUPPORT P/N 143A7501U186AT BS500-BS500D FCB RBL25 WL157 I.A.W SRM 51-40-02-0G-0 AND DWG 143A7500.;[03] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
